MathSciNet Relay Station
MathSciNet bibliographic data
MR2854186 14M15 (05E15 13P10 14N15)
Li, Li; Yong, Alexander Some degenerations of Kazhdan-Lusztig ideals and multiplicities of Schubert varieties. Adv. Math. 229 (2012), no. 1, 633–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement